# SDR DXTA2025070904167

- Difficulty date: July 8, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N488QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500866
- Aircraft time: 113 hours, 85 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT BRAKE WAS GRABBING WHEN DOING A RIGHT TURN DURING TAXI. TRIED TO TAXI BACK TO THE FBO BUT IT BECAME WORSE AND STARTED GRABBING WHILE GOING IN A STRAIGHT LINE. WE STOPPED IN PLACE AND GOT A TUG. CORRECTIVE ACTION: PERFORMED MAIN HYDRAULIC SYSTEM BLEEDING IAW EMB PHENOM 300 MM CHAPTER 29-10-00. OPS CHECK GOOD.
